# SDR FDEA202303240501

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24872
- Aircraft time: 82,237 hours, 32,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fitting
- Part number: 112N700911
- Part serial: NSN
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING LWR ATTACHING FITTING COMMON TO I/B DRAG FITTING HAVE 3 HOLES WITH DAMAGE &   OUT ROUND CONDITION. I/B DRAG FITTING HAVE 2 HOLES WITH DAMAGE AND OUT ROUND   CONDITION. MARKED IN RED. REPAIR BEFORE NDT INSP. COMPLIED WITH EA # F - 5740-T0373064 P1. TITLE: WINGS - ATTACH FITTINGS - LH WING, UPPER   SKIN, DRAG FITTINGS, CRACK INDICATIONS * THIS EA DEVIATES FROM EO F-5730-E0340076.      MAJOR REPAIR
